# SDR ASAA2017010919651

- Difficulty date: January 9, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57145
- Condition: Corroded
- Location: Bs 1005-1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT STRAP CORRODED BS 1005-1029, RBL 17-18, WL 207.5.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE STRAP IAW DWG 147A5700 REV-, SRM 51-40-02, AND SRM 51-40-05.
